# SDR SWAA2020062988382

- Difficulty date: May 30, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Part number: 14A118022
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPARTMENT BS 319, STRINGER 23L, STUB FRAME FWD LOWER END HAD CORROSION.   REMOVED CORROSION,  ORIG 'T' .040',  REMAINING .033',  LOSS OF .007' . FOUND TO BE OUT OF LIMITS.  REMOVED & REPLACED THE STUB FRAME. APPLIED CIC TO AREA IAW SRM 51-10-02-0G-0; 53-00-07-1A-1, AND AMM 51-21-91-620-802.
